I've had the rash ever since about mid way through the treatments, very minor. When I was done the PA told me it was the poison leaching out of my body. After a about 8,9 months it was still small areas on my elbows, all of a sudden it just took off and it's on my hips, back, arms, legs, face and scalp. For the past year or so [ Feb. 2014] my primary and my dermatologist had no idea what it was. Oral steroids took the rash away but as soon as they were gone the rash came back, I've tried 8 different topicals the only one that did any thing was Clobetasol and it was almost gone after about 8,9 days. My derm. takes me of that and puts my on Triamcinolone in less than a week it back, different instead of small water blisters, it's big red patches plus blisters and is painfull to the touch. I stopped taking it. Oh yea it itches uncontrollably. Can anyone help me?
I can tell you its not poison coming out of your body, that's just ridiculous.
I would try to get to a dermatologist in a large teaching hospital, where he has backup and differing experiences of many other derms. Skin issues from the med should end when the med does. Your docs need to decide which one is treating it then the other stay out of it. What's stumping me is that it is painful. It sounds like shingles except for one thing. It doesn't last that long or cover more and more area. Is your liver functioning ok now? Could it be something nutritional? Are you on any other medications?
Could it be autoimmune related?? Maybe a rheumatologist can figure out what causes your break outs. My treatment brought out psoriasis and sjrogen's which can sometimes be Hep C driven. I was treated with incivek, pegasys and ribavirin. Hopefully between your dermatologist, hepatologist and rheumatologist they can resolve your problem. Incivek caused me to have some terrible itching and rash so I can sympathize with you. I hope you find a resolution for your problem..
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Aug 2012 • 6 answers
Posted 19 May 2014 • 1 answer
Interferon Alfa-2B/Ribavirin - Has anyone been told they have neuropathy after Using the Pegasus for
Posted 18 Dec 2014 • 2 answers
Liver Cirrhosis - Okay I'm not sure where to start my dad got diagnosed with hep c back in 2004. He?
Posted 6 Nov 2016 • 1 answer
Posted 10 days ago • 0 answers